RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 1, Pages 119–129 (Mi mz12475)  

On Hamiltonian Minimality of Isotropic Nonhomogeneous Tori in $\mathbb{H}^n$ and $\mathbb C\mathrm P^{2n+1}$

M. A. Ovcharenko

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We construct a family of flat isotropic nonhomogeneous tori in $\mathbb{H}^n$ and $\mathbb{C}\mathrm{P}^{2n+1}$ and find necessary and sufficient conditions for their Hamiltonian minimality.

Keywords: isotropic submanifold, Hamiltonian-minimal submanifold.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-5913.2018.1
Russian Foundation for Basic Research 18-01-00411
This work was supported by the Presidential Program for the State Support of Leading Scientific Schools under grant NSh-5913.2018.1 and by the Russian Foundation for Basic Research under grant 18-01-00411.


DOI: https://doi.org/10.4213/mzm12475

Full text: PDF file (510 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:1, 108–116

Bibliographic databases:

UDC: 514.76
Received: 11.11.2019

Citation: M. A. Ovcharenko, “On Hamiltonian Minimality of Isotropic Nonhomogeneous Tori in $\mathbb{H}^n$ and $\mathbb C\mathrm P^{2n+1}$”, Mat. Zametki, 108:1 (2020), 119–129; Math. Notes, 108:1 (2020), 108–116

Citation in format AMSBIB
\Bibitem{Ovc20}
\by M.~A.~Ovcharenko
\paper On Hamiltonian Minimality of Isotropic Nonhomogeneous Tori in $\mathbb{H}^n$ and $\mathbb C\mathrm P^{2n+1}$
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 1
\pages 119--129
\mathnet{http://mi.mathnet.ru/mz12475}
\crossref{https://doi.org/10.4213/mzm12475}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 1
\pages 108--116
\crossref{https://doi.org/10.1134/S000143462007010X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000556090300010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85088938102}


Linking options:
  • http://mi.mathnet.ru/eng/mz12475
  • https://doi.org/10.4213/mzm12475
  • http://mi.mathnet.ru/eng/mz/v108/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:79
    References:4
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021